Alert archive / California / High Wind Warnings in 2010

High Wind Warning 7, NWS Las Vegas, NV

May 21, 2010Inyo County, California

NWS Las Vegas, NV issued this high wind warning at May 21, 2010, 4:05 AM PDT for Inyo County, California. It took effect at May 21, 2010, 3:00 PM PDT. It was in force for 8 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 21, 2010, 4:05 AM PDT (11:05 UTC)
In effect from
May 21, 2010, 3:00 PM PDT
Expired
May 21, 2010, 10:59 PM PDT
In force
8 hr
Issued by
NWS Las Vegas, NV

County Inyo County, CA

What was reported inside it

TimeReportWhereRemark
May 21, 6:00 PM PDTNON-TSTM WND GST 65Sierra Rotors 02, CAA PEAK WIND GUST OF 65 MPH FROM THE WEST WAS MEASURED AT SIERRA ROTORS SITE NUMBER 2 AT AN ELEVATION OF 4842 FEET NEAR INDEPENDENCE. WIND GUSTS OF 58 MPH OR MORE WERE RECORDED EACH HOUR FROM 310 PM THROUGH 620 PM ON THE 21ST.
May 21, 6:20 PM PDTNON-TSTM WND GST 58Sierra Rotors 08, CAA PEAK WIND GUST OF 58 MPH FROM THE WEST-SOUTHWEST WAS MEASURED AT SIERRA ROTORS SITE NUMBER 8 AT AN ELEVATION OF 4724 FEET.
May 21, 6:42 PM PDTNON-TSTM WND GST 63Oak Creek Raws, CAA PEAK WIND GUST OF 63 MPH FROM THE WEST WAS MEASURED AT THE OAK CREEK RAWS AT AN ELEVATION OF 4900 FEET. WIND GUSTS OF 60 MPH OR MORE WERE RECORDED EACH HOUR FROM 542 PM THROUGH 742 PM ON THE 21ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS75 KVEF 211105
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
405 AM PDT FRI MAY 21 2010

.A STRONG PACIFIC STORM WILL MOVE OVER THE PACIFIC NORTHWEST COAST
TODAY...RESULTING IN FAVORABLE CONDITIONS FOR DOWNSLOPE WINDS
ALONG THE EAST SLOPES OF THE SOUTHERN SIERRA AND WHITE MOUNTAINS
OF INYO COUNTY AS WELL AS THE OWENS VALLEY. WINDS WILL ALSO BECOME
STRONG ACROSS THE MOJAVE DESERT. SOME AREAS WILL SEE THE STRONG
WINDS PERSIST THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM REMAINS
OVER THE PACIFIC NORTHWEST.

CAZ519>521-211900-
/O.UPG.KVEF.HW.A.0007.100521T1900Z-100522T1200Z/
/O.NEW.KVEF.HW.W.0007.100521T2200Z-100522T1200Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
405 AM PDT FRI MAY 21 2010

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WARNING FOR THE EASTERN SIERRA SLOPES...OWENS VALLEY AND THE EAST
SLOPES OF THE WHITE MOUNTAINS OF INYO COUNTY...WHICH IS IN EFFECT
FROM 3 PM THIS AFTERNOON TO 5 AM PDT SATURDAY. THIS REPLACES THE
HIGH WIND WATCH PREVIOUSLY IN EFFECT.

* WINDS: WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 70 MPH OR 
  GREATER OVER THE HIGHER ELEVATIONS. SOUTHWEST TO WEST WINDS 25 
  TO 35 MPH WITH GUSTS TO 60 MPH OR GREATER OVER THE LOWER 
  VALLEYS. 

* TIMING: WINDS WILL INCREASE EARLY THIS AFTERNOON THEN BECOME
  STRONGEST LATE THIS AFTERNOON AND EVENING BEFORE GRADUALLY
  DECREASING AFTER MIDNIGHT.

* LOCATIONS: THE STRONGEST WINDS WILL OCCUR ALONG THE MID TO LOWER
  SLOPES AND ESPECIALLY NEAR THE MOUTHS OF WEST TO EAST CANYON
  OPENINGS IN THE FOOTHILLS.

* IMPACTS: RESIDENTS SHOULD BE AWARE OF THE POTENTIAL FOR THESE
  STRONG WINDS AND TRAVELERS ARE URGED TO USE CAUTION THIS
  AFTERNOON AND TONIGHT AS STRONG CROSSWINDS MAY BE ENCOUNTERED ON
  AREA ROADWAYS...ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

AZZ001-003-036-CAZ524-NVZ016>022-211900-
/O.CON.KVEF.WI.Y.0026.100521T1800Z-100522T0600Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...BAKER...MOUNTAIN PASS...
MITCHELL CAVERNS...MESQUITE...OVERTON...MOAPA...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...
THE TOWN OF MT CHARLESTON...RED ROCK...LAS VEGAS...
NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...
MOUNTAINS EDGE...SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...
LAUGHLIN...PRIMM...SEARCHLIGHT...CAL-NEV-ARI
405 AM PDT FRI MAY 21 2010 /405 AM MST FRI MAY 21 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS
MORNING TO 11 PM PDT /11 PM MST/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS
MORNING TO 11 PM PDT /11 PM MST/ THIS EVENING FOR SOUTHERN NEVADA
AND NORTHWEST ARIZONA INCLUDING THE LAKE MEAD NATIONAL RECREATION
AREA.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: WINDS WILL INCREASE LATE THIS MORNING THEN BECOMING
  STRONGEST THIS AFTERNOON AND EVENING. ALTHOUGH WINDS WILL
  CONTINUE THROUGH THE NIGHT...WIND GUSTS WILL GENERALLY DECREASE
  BELOW 40 MPH BY MIDNIGHT.

* LOCATIONS: LAS VEGAS...RED ROCK...PAHRUMP...MERCURY...BOULDER
  CITY...LAKE MEAD...LAKE MOHAVE...SEARCHLIGHT...LAUGHLIN...BULLHEAD
  CITY...KINGMAN...DOLAN SPRINGS...MOHAVE VALLEY...BAKER.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS
  OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES
  TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ523-211900-
/O.CON.KVEF.WI.Y.0026.100521T1800Z-100523T0600Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
405 AM PDT FRI MAY 21 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT SATURDAY FOR THE WESTERN MOJAVE DESERT OF SAN BERNARDINO COUNTY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 TO 55 MPH.

* TIMING: STRONG WINDS WILL DEVELOP LATE THIS MORNING AND WILL
  PERSIST THROUGH SATURDAY EVENING THOUGH A SLIGHT DECREASE IN
  WIND SPEEDS MAY OCCUR LATE TONIGHT THROUGH EARLY SATURDAY
  MORNING.

* LOCATIONS: BARSTOW...FORT IRWIN...BAKER...MOJAVE NATIONAL 
  PRESERVE...INTERSTATE 15 AND INTERSTATE 40.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS
  OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES
  TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

JA
2 follow-up statements
068 
WWUS75 KVEF 211938
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1238 PM PDT FRI MAY 21 2010

.A STRONG PACIFIC STORM WILL MOVE OVER THE PACIFIC NORTHWEST COAST
TODAY...RESULTING IN FAVORABLE CONDITIONS FOR DOWNSLOPE WINDS ALONG
THE EAST SLOPES OF THE SOUTHERN SIERRA AND WHITE MOUNTAINS OF INYO
COUNTY AS WELL AS THE OWENS VALLEY. WINDS WILL ALSO BECOME STRONG
ACROSS THE MOJAVE DESERT. SOME AREAS WILL SEE THE STRONG WINDS
PERSIST THROUGH SATURDAY AS THE LOW PRESSURE SYSTEM REMAINS OVER
THE PACIFIC NORTHWEST.

CAZ519>521-220600-
/O.CON.KVEF.HW.W.0007.100521T2200Z-100522T1200Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
1238 PM PDT FRI MAY 21 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE 
EASTERN SIERRA SLOPES...OWENS VALLEY AND THE EAST SLOPES OF THE
WHITE MOUNTAINS OF INYO COUNTY..

* WINDS: WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 70 MPH OR 
  GREATER OVER THE HIGHER ELEVATIONS. SOUTHWEST TO WEST WINDS 25 
  TO 35 MPH WITH GUSTS TO 60 MPH OR GREATER OVER THE LOWER 
  VALLEYS. 

* TIMING: WINDS WILL INCREASE EARLY THIS AFTERNOON THEN BECOME 
  STRONGEST LATE THIS AFTERNOON AND EVENING BEFORE GRADUALLY 
  DECREASING AFTER MIDNIGHT.

* LOCATIONS: THE STRONGEST WINDS WILL OCCUR ALONG THE MID TO 
  LOWER SLOPES AND ESPECIALLY NEAR THE MOUTHS OF WEST TO EAST 
  CANYON OPENINGS IN THE FOOTHILLS.

* IMPACTS: RESIDENTS SHOULD BE AWARE OF THE POTENTIAL FOR THESE 
  STRONG WINDS AND TRAVELERS ARE URGED TO USE CAUTION THIS 
  AFTERNOON AND TONIGHT AS STRONG CROSSWINDS MAY BE 
  ENCOUNTERED ON AREA ROADWAYS...ESPECIALLY ALONG HIGHWAY 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

AZZ001-003-036-CAZ524-NVZ016>022-220600-
/O.CON.KVEF.WI.Y.0026.000000T0000Z-100522T0600Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-RED ROCK CANYON-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...BAKER...MOUNTAIN PASS...
MITCHELL CAVERNS...MESQUITE...OVERTON...MOAPA...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...
THE TOWN OF MT CHARLESTON...RED ROCK...LAS VEGAS...
NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...
MOUNTAINS EDGE...SEVEN HILLS...BLUE DIAMOND...HOOVER DAM...
LAUGHLIN...PRIMM...SEARCHLIGHT...CAL-NEV-ARI
1238 PM PDT FRI MAY 21 2010 /1238 PM MST FRI MAY 21 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS
EVENING FOR FAR SOUTHERN NEVADA AND NORTHWEST ARIZONA INCLUDING
THE LAKE MEAD NATIONAL RECREATION AREA. .

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 45 TO 50 MPH.

* TIMING: WINDS WILL CONTINUE TO INCREASE EARLY THIS AFTERNOON
  THEN BECOMING STRONGEST LATE THIS AFTERNOON AND EVENING.
  ALTHOUGH WINDS WILL CONTINUE THROUGH THE NIGHT...WIND GUSTS WILL
  GENERALLY DECREASE BELOW 40 MPH BY MIDNIGHT.

* LOCATIONS: LAS VEGAS...RED ROCK...PAHRUMP...MERCURY...BOULDER 
  CITY...LAKE MEAD...LAKE MOHAVE...SEARCHLIGHT...LAUGHLIN...
  BULLHEAD CITY...KINGMAN...DOLAN SPRINGS...MOHAVE VALLEY...
  BAKER. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG 
  WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED 
  VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST 
  OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ523-220600-
/O.CON.KVEF.WI.Y.0026.000000T0000Z-100523T0600Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
1238 PM PDT FRI MAY 21 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY FOR THE
WESTERN MOJAVE DESERT OF SAN BERNARDINO COUNTY. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 TO 55 MPH.

* TIMING: STRONG WINDS WILL PERSIST FROM THIS AFTERNOON THROUGH
  SATURDAY EVENING THOUGH A SLIGHT DECREASE IN WIND SPEEDS MAY
  OCCUR LATE TONIGHT THROUGH EARLY SATURDAY MORNING.

* LOCATIONS: BARSTOW...FORT IRWIN...BAKER...MOJAVE NATIONAL 
  PRESERVE...INTERSTATE 15 AND INTERSTATE 40.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG 
  WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED 
  VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST 
  OR BLOWING SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
566 
WWUS75 KVEF 220559
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1059 PM PDT FRI MAY 21 2010

.A STRONG STORM WILL MOVE THROUGH THE PACIFIC NORTHWEST TONIGHT
AND SATURDAY...BRINGING AREAS OF STRONG WINDS TO THE MOJAVE
DESERT. 

CAZ519>521-220700-
/O.CAN.KVEF.HW.W.0007.000000T0000Z-100522T1200Z/
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP...
INDEPENDENCE...LONE PINE...OLANCHA
1059 PM PDT FRI MAY 21 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE HIGH
WIND WARNING FOR THE EASTERN SIERRA SLOPES AND THE OWENS VALLEY. 

WINDS HAD SHIFTED TO NORTHERLY AS A COLD FRONT PASSED THROUGH LATE
FRIDAY EVENING. ALTHOUGH NORTH WINDS COULD OCCASIONALLY GUST OVER
40 MPH...THE THREAT FOR WIDESPREAD HIGH WINDS HAD ENDED.
THEREFORE...THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

AZZ001-003-036-CAZ524-NVZ016>018-021-022-220700-
/O.EXP.KVEF.WI.Y.0026.000000T0000Z-100522T0600Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN...
GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA...
BULLHEAD CITY...MOHAVE VALLEY...BAKER...MOUNTAIN PASS...
MITCHELL CAVERNS...MESQUITE...OVERTON...MOAPA...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...HOOVER DAM...
LAUGHLIN...PRIMM...SEARCHLIGHT...CAL-NEV-ARI
1059 PM PDT FRI MAY 21 2010 /1059 PM MST FRI MAY 21 2010/

...WIND ADVISORY WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS
EVENING...

THE WIND ADVISORY FOR NORTHEAST SAN BERNARDINO COUNTY
CALIFORNIA...MUCH OF CLARK COUNTY NEVADA...AND MUCH OF MOHAVE
COUNTY ARIZONA WILL EXPIRE AT 11 PM THIS EVENING.

WINDS HAD SUBSIDED OVER MUCH OF THE AREA LATE FRIDAY EVENING.
ISOLATED STRONG WINDS WILL PERSIST INTO THE EARLY MORNING HOURS
AT HIGHER ELEVATIONS SOUTHEAST OF INTERSTATE 15...BUT THE THREAT
OF WIDESPREAD STRONG WINDS HAD ENDED. THEREFORE...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

NVZ019-221000-
/O.EXT.KVEF.WI.Y.0026.000000T0000Z-100522T1000Z/
SPRING MOUNTAINS-RED ROCK CANYON-
INCLUDING...THE TOWN OF MT CHARLESTON...RED ROCK
1059 PM PDT FRI MAY 21 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE WIND ADVISORY FOR THE SPRING MOUNTAINS AND RED ROCK CANYON IS
NOW IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH.

* TIMING: WINDS WILL PERSIST INTO THE EARLY MORNING HOURS BEFORE
  SUBSIDING. 

* LOCATIONS: THE TOWN OF MT CHARLESTON...RED ROCK

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT IN THE
  VICINITY OF THE RED ROCK CANYON VISITORS CENTER. AREAS OF
  BLOWING DUST AND SAND WILL ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NVZ020-221000-
/O.EXT.KVEF.WI.Y.0026.000000T0000Z-100522T1000Z/
LAS VEGAS VALLEY-
INCLUDING THE CITY OF...BLUE DIAMOND
1059 PM PDT FRI MAY 21 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY ABOVE
3500 FEET...

THE WIND ADVISORY IS NOW IN EFFECT FOR AREAS ABOVE 3500 FEET ON
THE WEST SIDE OF THE LAS VEGAS VALLEY UNTIL 3 AM PDT SATURDAY.

* WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH.

* TIMING: DOWNSLOPE WINDS OFF THE SPRING MOUNTAINS WILL PERSIST
  THROUGH EARLY MORNING BEFORE SUBSIDING.

* LOCATIONS: BLUE DIAMOND...MOUNTAINS EDGE.

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT ON THE 215
  BELTWAY AND MOUNTAINS EDGE PARKWAY. AREAS OF BLOWING DUST AND
  SAND WILL ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ523-221000-
/O.CON.KVEF.WI.Y.0026.000000T0000Z-100523T0600Z/
WESTERN MOJAVE DESERT-
INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN
1059 PM PDT FRI MAY 21 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR NORTHWEST SAN BERNARDINO
COUNTY UNTIL 11 PM PDT SATURDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 TO 55 MPH.

* TIMING: WINDS WILL LULL A BIT THROUGH EARLY SATURDAY MORNING
  THEN INCREASE AGAIN BY LATE MORNING.

* LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN

* IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT ON INTERSTATE
  15...INTERSTATE 40...AND HIGHWAY 58. AREAS OF BLOWING DUST AND
  SAND WILL ALSO BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

MORGAN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind warning went out at May 20, 10:48 PM PDT, 5 hours 17 minutes earlier.

Area forecast discussion, May 20, 10:48 PM PDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1048 PM PDT THU MAY 20 2010

.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL PARK OVER THE PACIFIC
FRIDAY THROUGH SATURDAY. THIS WILL RESULT IN SOME GUSTY SOUTHWEST
WINDS ACROSS THE MOJAVE DESERT AND SOUTHERN GREAT BASIN. THIS SYSTEM
WILL MOVE SOUTH INTO CENTRAL CALIFORNIA AND WESTERN NEVADA SUNDAY
RESULTING IN MUCH COOLER TEMPERATURES AND A CHANCE OF SHOWERS.
&&

.AVIATION...FOR MCCARRAN...WINDS WILL CONTINUE FROM A
SOUTH-SOUTHWEST DIRECTION THROUGH FRIDAY EVENING. WINDS SHOULD LET
UP A LITTLE OVERNIGHT BETWEEN 10Z AND 17Z FRIDAY...THEN INCREASE
ONCE AGAIN WITH SUSTAINED SPEEDS INCREASING TO 12 KTS WITH GUSTS TO
AROUND 20 KTS AND INCREASING FURTHER BETWEEN 21Z AND 23Z FRIDAY TO
25 KTS OR SO SUSTAINED WITH GUSTS OF 35-40 KTS. WINDS WILL BEGIN TO
DECREASE PROBABLY BETWEEN 06Z ANS 10Z SATURDAY BUT SHOULD PICK UP
AGAIN LATE SATURDAY MORNING INTO THE AFTERNOON. MECHANICAL
TURBULENCE ALOFT WILL BE POSSIBLE FROM LATE FRIDAY MORNING INTO
FRIDAY NIGHT. VARIABLE CLOUDS AOA 25K FEET THROUGH FRIDAY EVENING.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WEST WINDS AROUND 15 KTS WITH GUSTS TO AROUND 25 KTS
WILL CONTINUE OVERNIGHT AT KDAG...ELSEWHERE WINDS WILL VARY IN
DIRECTION OVERNIGHT BUT SHOULD MAINLY BE UNDER 10 KTS. AN
APPROACHING SYSTEM WILL INCREASE WINDS AREAWIDE FROM THE SOUTHWEST
TO WEST LATE FRIDAY MORNING INTO FRIDAY AFTERNOON AND SUSTAINED
SPEEDS OF 20-30 KTS WITH GUSTS OF 30-40 KTS ARE EXPECTED. LOCAL
AREAS OF BLDU COULD REDUCE ABRUPTLY REDUCE VSBY. WINDS OVER 50 KTS
ARE POSSIBLE FRIDAY MORNING INTO THE EARLY EVENING IN THE EASTERN
SIERRA NEVADA AND ON THE WHITE MOUNTAIN RIDGETOPS WITH THE POTENTIAL
FOR LOCALLY STRONG WEST WINDS OVER 35 KTS IN THE OWENS VALLEY DURING
THIS TIME FRAME. MECHANICAL TURBULENCE IS POSSIBLE AREAWIDE FROM
LATE FRIDAY MORNING INTO FRIDAY NIGHT. CLOUDS WILL BE VARIABLE IN
COVERAGE AND AOA 25K FEET.
&&

.PREVIOUS UPDATE.../ISSUED AT 926 PM PDT THU MAY 20 2010/...

LINE OF CUMULUS DEVELOPED ALONG A CONVERGENCE ZONE DURING THE
AFTERNOON WHICH RAN FROM GOLDFIELD EAST THROUGH NORTHERN LINCOLN
COUNTY. SATELLITE DOES SHOWS SOME CLOUDS LINGERING ACROSS NORTHERN
LINCOLN COUNTY WHILE BAND OF HIGH CLOUDS IS RAPIDLY RACING EAST.
MOSTLY CLEAR FORECAST FOR TONIGHT IS FINE. UNSEASONABLY STRONG
TROUGH OF LOW PRESSURE SLATED TO EVOLVE OVER THE WESTERN STATES THIS
WEEKEND. THE 12Z GFS STANDARD ANOMALIES...500 MB HEIGHTS ARE
FORECAST TO BE -3 TO -4 STANDARD DEVIATION FROM NORMAL WHICH SUGGEST
A SIGNIFICANT EVENT FORTH COMING WITH ANOTHER ROUND OF WIND AND
TEMPERATURES ON SUNDAY SOME 20 TO 25 DEGREES BELOW NORMAL.  NAM
SHOWS ABOUT 14 MB BETWEEN LAX-LAS LATE TOMORROW AFTERNOON AND 00Z
NAM AND GFS MOS GUIDANCE WINDS BOTH INCREASED SOME. WILL EXPAND THE
WIND ADVISORY TO INCLUDE MORE OF CLARK AND SOUTHERN NYE COUNTY
TOMORROW.
&&

.PREVIOUS DISCUSSION.../ISSUED AT 255 PM PDT THU MAY 20 2010/...

MODELS IN PRETTY DECENT AGREEMENT WITH THE OVERALL PATTERN THROUGH
SUNDAY. SOME HIGH CLOUDS WILL DRIFT ACROSS THE FORECAST AREA TONIGHT
IN A WESTERLY FLOW ALOFT. A FAIRLY STRONG LOW PRESSURE SYSTEM WILL
MOVE TO THE COAST OF WASHINGTON AND OREGON FRIDAY WITH INCREASING
SOUTHWEST FLOW OVER THE FORECAST AREA. POTENTIAL STILL EXISTS FOR A
MODERATELY STRONG DOWNSLOPE EVENT FOR THE EASTERN SIERRA SLOPES AND
POSSIBLY INTO THE OWENS VALLEY. THE TIMING OF THESE CONDITIONS STILL
LOOKS TO BE FRIDAY AFTERNOON AND EVENING AND KEPT THE HIGH WIND
WATCH IN EFFECT. OTHERWISE A BELT OF FAIRLY STRONG WINDS IS FORECAST
ACROSS THE MOJAVE DESERT WITH LIGHTER WINDS OVER THE SOUTHERN GREAT
BASIN. MOS GUIDANCE AND HIGH RESOLUTION MODELS SUGGEST WIND ADVISORY
LEVEL WINDS ACROSS NORTHERN SAN BERNARDINO...SOUTHERN CLARK AND THE
NORTHERN TWO THIRDS OF MOHAVE COUNTY AND ISSUED A WIND ADVISORY FOR
THOSE AREAS. MOS GUIDANCE INDICATES THE STRONG WINDS CONTINUING ALL
OF FRIDAY NIGHT THROUGH SATURDAY FOR NORTHWEST SAN BERNARDINO COUNTY
SO WENT WITH AN EXTENDED DURATION ADVISORY THERE. BELIEVE THERE
COULD BE A FEW GUSTS TO 40 MPH IN THE LAS VEGAS VALLEY BUT OVERALL
THIS LOOKS VERY MARGINAL FOR A WIND ADVISORY SO LEFT THAT ZONE OUT.
TEMPERATURES WILL REMAIN A LITTLE ABOVE NORMAL FRIDAY.

THE UPPER LOW WILL SAG JUST A LITTLE SOUTH SATURDAY WITH BREEZY TO
WINDY CONDITIONS CONTINUING ACROSS MUCH OF THE MOJAVE DESERT. STILL
LOOKS PRETTY DRY BUT SOME INCREASE IN MOISTURE IS POSSIBLE ACROSS
THE FAR NORTHERN ZONES. CUT BACK ON POPS A LITTLE BUT STILL LEFT A
SLIGHT CHANCE IN THE HIGHER TERRAIN ACROSS THE FAR NORTHERN TIER OF
THE FORECAST AREA. IN ADDITION TO THE WIND ADVISORY IN EFFECT FOR
NORTHWEST SAN BERNARDINO COUNTY...WE MAY HAVE TO ISSUE WIND
ADVISORIES FOR SOME OTHER LOCATIONS...PARTICULARLY THE KINGMAN ZONE.
TEMPERATURES WILL COOL 5-10 DEGREES SATURDAY AS HEIGHTS BEGIN TO
FALL.

THE LOW IS PROGGED TO MOVE NEAR THE NEVADA/CALIFORNIA BORDER SUNDAY
ROUGHLY OVER DEATH VALLEY. THE BELT OF STRONGER WINDS WILL SHIFT
FARTHER TO THE SOUTHEAST BUT KINGMAN MAY STILL BE SEEING GUSTS
AROUND 40 MPH. OTHERWISE...LOOKING FOR LIGHTER WINDS AND
TEMPERATURES COOLING EVEN MORE...TO NEARLY 20 DEGREES BELOW NORMAL.
WHILE MOISTURE REMAINS SOMEWHAT LIMITED THERE SHOULD BE ENOUGH
MOISTURE AND LIFT TO GENERATE ISOLATED TO SCATTERED SHOWERS ACROSS
THE NORTHERN AND WESTERN ZONES WITH DRY AND WINDY CONDITIONS
SOUTHEAST.

.LONG TERM...MONDAY MORNING THROUGH THURSDAY...LITTLE CHANGE MADE TO
PREVIOUS FORECAST. MODELS STILL IN SYNC WITH EACH OTHER. THE SUNDAY
LOW WILL BE EJECTING TO THE NORTHEAST AFTER BOTTOMING OUT OVER
SOUTHERN NEVADA. MONDAY SHOULD BE THE COOLEST DAY OF THE EXTENDED
AND THEN A WARM UP AS THE LOW DEPARTS AND WEAK TROUGHING SETS IN FOR
TUESDAY. WEDNESDAY WILL SEE CONTINUED WARMING AS SOUTHWEST FLOW
DEVELOPS AHEAD OF THE NEXT MAJOR SYSTEM. MODELS AGREE THAT A DEEP
LOW WILL MOVE SOUTHEAST OUT OF THE GULF OF ALASKA WEDNESDAY. MODELS
ALSO SHOW STRONG WINDS/JET ON THE SOUTH SIDE OF THE TROUGH/LOW
MOVING INTO THE SOUTHERN HALF OF THE CWA. FAIRLY CONFIDENT THE
SOUTHERN CWA WILL SEE BREEZY OR WINDY CONDITIONS LATE WEDNESDAY AND
POSSIBLY A DOWNSLOPE EVENT IN THE SIERRA. THURSDAY COULD BE WINDY AS
WELL BUT MODELS DIFFER ON THE POSITIONING OF THE MAX WIND BAND AND
ITS ORIENTATION SO HAVE KEPT WIND SPEEDS DOWN FOR THURSDAY
AFTERNOON. SO FAR HAVE KEPT THE POPS LOW AND IN THE NORTHWEST PART
OF THE CWA WITH THE BEST CHANCES IN THE SIERRA AS THESE SYSTEMS ARE
TYPICALLY NOT VERY MOIST. THE GFS DOES SHOW A GREATER EXTENT OF THE
POPS BUT DISCOUNTED IT AS OVER DONE. THE END OF THE EXTENDED ON
THURSDAY SHOWS THE LOW MEANDERING AROUND SOUTHWEST NEVADA AND
ADJACENT CALIFORNIA. THIS MAKES THE THURSDAY POP AND TEMPERATURE
FORECAST AN UNSURE THING AND MAY REQUIRE LOWER THE TEMPERATURES AND
INCREASING THE POPS THEN.
&&

.FIRE WEATHER...STRONG WINDS WILL DEVELOP ACROSS MAINLY THE SOUTHERN
HALF OF THE FORECAST AREA AS A LOW PRESSURE SYSTEM MOVES INTO THE
PACIFIC NORTHWEST. STRONG WINDS WILL CONTINUE THROUGH SATURDAY AS
THE LOW WILL MOVE VERY LITTLE. UPGRADED THE FIRE WEATHER WATCH TO A
RED FLAG WARNING AND EXTENDED IT INTO SATURDAY. THERE MAY BE SOME
IMPROVEMENT IN CONDITIONS OVERNIGHT FRIDAY NIGHT BUT OVERALL LOOKING
AT RED FLAG CONDITIONS MOST OF FRIDAY AFTERNOON THROUGH SATURDAY
EVENING. OPTED TO CANCEL THE FIRE WEATHER WATCH FOR ZONE 462 AS IT
LOOKS LIKE WIDESPREAD GUSTS OVER 35 MPH WILL REMAIN JUST SOUTH OF
THAT AREA.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY FOR
     NVZ463>466.
     WIND ADVISORY FROM 11 AM TO 11 PM PDT FRIDAY FOR NVZ016>022.
AZ...RED FLAG WARNING FROM 11 AM FRIDAY TO 11 PM MST SATURDAY FOR
     AZZ101-102.
     WIND ADVISORY FROM 11 AM TO 11 PM MST FRIDAY FOR AZZ001-003-036.
CA...RED FLAG WARNING FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY FOR
     CAZ228-229.
     WIND ADVISORY FROM 11 AM TO 11 PM PDT FRIDAY FOR CAZ524.
     HIGH WIND WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT
     FOR CAZ519>521.
     WIND ADVISORY FROM 11 AM FRIDAY TO 11 PM PDT SATURDAY FOR CAZ523.
&&

STACHELSKI/PIERCE/HARRISON/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, May 20, 6:10 AM PDT, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
610 AM PDT THU MAY 20 2010

CAZ519>521-210700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
610 AM PDT THU MAY 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FAVORABLE CONDITIONS WILL DEVELOP FOR STRONG DOWNSLOPE WINDS ALONG
THE EAST SLOPES OF THE SOUTHERN SIERRA AND WHITE MOUNTAINS FRIDAY
AFTERNOON. THIS WILL PRODUCE THE THE POTENTIAL FOR STRONG WEST
WINDS IN THE OWENS VALLEY WITH GUSTS POSSIBLY OVER 60 MPH FRIDAY
AFTERNOON THROUGH LATE FRIDAY NIGHT. THESE CONDITIONS MAY REMAIN
IN PLACE SATURDAY AS A LARGE LOW PRESSURE SYSTEM SLOWLY MOVES
ACROSS CENTRAL CALIFORNIA TOWARD SOUTHERN NEVADA. THE THREAT OF
STRONG WINDS WILL DECREASE SUNDAY THROUGH TUESDAY THEN INCREASE
AGAIN WEDNESDAY AS YET ANOTHER LARGE PACIFIC STORM MOVES INTO THE
WEST COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ522>527-NVZ014>022-210700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
610 AM PDT THU MAY 20 2010 /610 AM MST THU MAY 20 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE MOJAVE
DESERT REGION FRIDAY AFTERNOON AND EVENING. THESE WINDS WILL
COMBINE WITH LOW RELATIVE HUMIDITY AND VERY DRY FINE FUELS AT
ELEVATIONS BELOW 4000 FEET ACROSS MUCH OF SOUTHEAST CALIFORNIA...
SOUTHERN NEVADA AND NORTHWEST ARIZONA TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. WIDESPREAD WIND GUSTS OVER 40 MPH ARE LIKELY
ACROSS THE SAN BERNARDINO COUNTY DESERTS AND NORTHWEST ARIZONA
FRIDAY AFTERNOON AND EVENING AND COULD PERSIST THROUGH SATURDAY.
THE LARGE STORM RESPONSIBLE FOR THE WINDS WILL MOVE ACROSS THE
REGION SUNDAY DECREASING THE PROBABILITY OF WIDESPREAD HAZARDOUS
WEATHER MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JA

Nearby

High Wind Warnings in California, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive.